U.S. doctors online nowAsk doctors free
Philippines
A 24-year-old male asked:

creatinine 1.46mg/dl, sgpt 113 u/l, sgot 50 u/l. no hepa b or c. im overweight. are these values alarming? what should i do? what suplements needed?

2 doctor answers6 doctors weighed in
Dr. David Geffner
Endocrinology 54 years experience
No supplements pleas: Ask the doctor that ordered the tests why he did them and whether it represents fatty liver or something else.
Dr. Joseph Woods
Pathology 28 years experience
Exercise/lose weight: Your values are high normal to slightly elevated depending on what lab does your readings. The liver enzymes may mean some fatty liver from being overweight and/or some alcohol consumption. Your creatinine is likely from your muscle mass and being heavy. It would be wise not to have any more unprotected intercourse as this can lead to health issues, and to do exercise, like walking for wt. Loss.
Dr. Ed Friedlander
Pathology 44 years experience
This is VERY good advice. Hemochromatosis, Wilson's & medication effect might be good to rule out, but I'll bet 20:1 that this man's health will be greatly improved by some good aerobic fitness.
Apr 8, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 32-year-old member asked:

Could supplements and vitamins be causing me to have green watery stools in my second trimester?

2 doctor answers4 doctors weighed in
Dr. Jeffrey Gladd
Preventive Medicine 20 years experience
No: While anything is possible, it is unlikely. It could be a virus. I would suggest starting a probiotic (good bacteria). This should help balance the digestive system out, but also there is a study that showed that women who took a probiotic during the second half of pregnancy had children with less risk of allergy concerns.
A 21-year-old member asked:

Are there any herbal supplements that can be ingested to treat coronary artery disease?

3 doctor answers9 doctors weighed in
Dr. Mark Milunski
Cardiology 37 years experience
Herbs and CM: There are no clinical studies in reputable journals that support the use of herbal supplements to treat coronary artery disease.
A 21-year-old member asked:

Are there effective herbal supplements that can heal barrett's esophagus caused by gerd?

2 doctor answers6 doctors weighed in
Dr. David Cooke
Thoracic Surgery 22 years experience
No: There is no evidence that herbal supplements can reverse barrett's metaplasia.
A 21-year-old member asked:

Can a hepatitis b infection lead to an autoimmune disease?

2 doctor answers2 doctors weighed in
Dr. Lance Stein
Specializes in Hepatology
No: Hepatitis b can be associated with a vasculitis (inflammatory disorder of the blood vessels) called polyarteritis nodosa (pan). It is a secondary event that is related circulating antigen-antibody complexes may be deposited in the blood vessels rather than a true autoimmune disorder.
A 23-year-old member asked:

Are upset stomach and constipation normal after starting to use iron supplements?

3 doctor answers7 doctors weighed in
Dr. Jeffrey Crespin
Gastroenterology 28 years experience
Yes: Iron frequently leads to upset stomach and constipation. Although iron can be dosed up to 3 x per day. Most patients cannot tolerate that often due to the abdominal pain that it causes. Sometimes adding vitamin C helps with iron absorption.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 6, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.